Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 95, NWS New York, NY

November 12, 2011

NWS New York, NY issued this small craft advisory at Nov 12, 2011, 4:03 PM EST. It took effect at Nov 13, 2011, 11:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 4:03 PM EST (21:03 UTC)
In effect from
Nov 13, 2011, 11:00 AM EST
Expired
Nov 14, 2011, 3:35 AM EST
In force
17 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WHUS71 KOKX 122103
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EST SAT NOV 12 2011

...ROUGH CONDITIONS THROUGH SUNDAY NIGHT...

ANZ330-130515-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/
/O.NEW.KOKX.SC.Y.0095.111113T1600Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
403 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 6 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 6 AM EST
MONDAY. 

* LOCATION...EASTERN LONG ISLAND SOUND.

* SEAS/WAVES...3 TO 5 FT.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. OCCASIONAL
  GUSTS UP TO 35 KT.

* TIMING...THE STRONG WINDS AND HIGHEST SEAS WILL BE THIS EVENING
  AND THEN ONCE AGAIN SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-130200-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111113T0200Z/
NEW YORK HARBOR-
403 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* LOCATION...NEW YORK HARBOR.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-130500-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
403 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...LONG ISLAND SOUTH SHORE BAYS.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-340-130500-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
403 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* LOCATION...LONG ISLAND SOUND AND PECONIC AND GARDINERS BAYS.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...THROUGH THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-130515-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111114T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
403 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS OUT 20 NM.

* SEAS...5 TO 10 FEET...HIGHEST EAST.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  OCCASIONAL GUSTS UP TO 35 KT THIS EVENING AND AGAIN SUN
  AFTERNOON THROUGH SUN NIGHT.

* TIMING...THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
054 
WHUS71 KOKX 130200
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
900 PM EST SAT NOV 12 2011

...ROUGH CONDITIONS THROUGH SUNDAY NIGHT...

ANZ330-131000-
/O.CAN.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/
/O.CON.KOKX.SC.Y.0095.111113T1600Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
900 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO
6 AM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* LOCATION...EASTERN LONG ISLAND SOUND.

* SEAS/WAVES...3 TO 5 FT.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. 
  OCCASIONAL GUSTS UP TO 35 KT. 

* TIMING...THE STRONG WINDS AND HIGHEST SEAS WILL BE ON SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-130300-
/O.CAN.KOKX.SC.Y.0094.000000T0000Z-111113T0200Z/
NEW YORK HARBOR-
900 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS CONTINUE TO DIMINISH THIS EVENING. SMALL CRAFT
CONDITIONS ARE NO LONGER FORECAST OVERNIGHT. 

$$

ANZ335-340-345-130300-
/O.CAN.KOKX.SC.Y.0094.000000T0000Z-111113T0500Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
900 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SOUTHWEST WINDS CONTINUE TO DIMINISH THIS EVENING. SMALL CRAFT
CONDITIONS ARE NO LONGER FORECAST OVERNIGHT.

$$

ANZ350-353-355-131000-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111114T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
900 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS OUT 20 NM.

* SEAS...5 TO 10 FEET...HIGHEST EAST.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. OCCASIONAL
  GUSTS UP TO 35 KT SUN AFTERNOON THROUGH SUN NIGHT.

* TIMING...THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
813 
WHUS71 KOKX 130207
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
907 PM EST SAT NOV 12 2011

...ROUGH CONDITIONS THROUGH SUNDAY NIGHT...

ANZ350-353-355-131000-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111114T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
907 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS OUT 20 NM.

* SEAS...5 TO 8 FEET TONIGHT...BUILDING TO 7 TO 9 FEET BY SUNDAY
  EVENING. 

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. STRONGEST
  WINDS WILL OCCUR SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.

* TIMING...THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-131000-
/O.CON.KOKX.SC.Y.0095.111113T1600Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
907 PM EST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO
6 AM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND.

* SEAS/WAVES...3 TO 5 FT.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...THE STRONG WINDS AND HIGHEST SEAS WILL OCCUR SUNDAY
  AFTERNOON THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
505 
WHUS71 KOKX 130851
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
351 AM EST SUN NOV 13 2011

...ROUGH CONDITIONS THROUGH TONIGHT...

ANZ340-345-132100-
/O.EXA.KOKX.SC.Y.0095.111113T1600Z-111114T1100Z/
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
351 AM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EST
MONDAY. 

* LOCATION...PECONIC AND GARDINERS BAYS...AND THE SOUTH SHORE BAYS
  FROM JONES INLET THROUGH SHINNECOCK BAY.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS THIS AFTERNOON THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-132100-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111113T2300Z/
/O.NEW.KOKX.GL.A.0019.111113T2300Z-111114T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
351 AM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. 

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET NY OUT
  20 NM.

* SEAS...5 TO 9 FEET.

* WINDS...SOUTHWEST 15 TO 25 KT...WITH GUSTS UP TO 35 KT TONIGHT.

* TIMING...STRONGEST WINDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KT HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ355-132100-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111114T1100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
351 AM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE
  ISLAND INLET NY OUT 20 NM.

* SEAS...4 TO 7 FEET.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-132100-
/O.CON.KOKX.SC.Y.0095.111113T1600Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
351 AM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 6 AM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS THIS AFTERNOON THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
704 
WHUS71 KOKX 132030
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 PM EST SUN NOV 13 2011

...ROUGH CONDITIONS OVER THE WATERS...

ANZ345-132130-
/O.CAN.KOKX.SC.Y.0095.000000T0000Z-111114T1100Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
330 PM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THERE MAY BE A GUST OR TWO UP TO 25 KT UNTIL AROUND
SUNDOWN...OTHERWISE...WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25
KT.

$$

ANZ350-353-141100-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111115T1100Z/
/O.CAN.KOKX.GL.A.0019.111113T2300Z-111114T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
330 PM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE GALE
WATCH. 

* LOCATION...COASTAL OCEAN WATERS EAST OF FIRE ISLAND INLET NY 
  OUT 20 NM. 

* SEAS...6 TO 9 FEET.

* WINDS...GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS LATE TONIGHT AND LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-141100-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111115T1100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 PM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO FIRE 
  ISLAND INLET NY OUT 20 NM. 

* SEAS...5 TO 8 FEET.

* WINDS...GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS LATE TONIGHT AND LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-141100-
/O.CON.KOKX.SC.Y.0095.000000T0000Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
330 PM EST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* LOCATION...EASTERN LONG ISLAND SOUND AND THE EASTERN BAYS OF
  LONG ISLAND.

* WINDS...GUSTS 25 KT TO 30 KT.

* TIMING...STRONGEST WINDS LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
633 
WHUS71 KOKX 140551
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1251 AM EST MON NOV 14 2011

...ROUGH CONDITIONS OVER THE WATERS...

ANZ350-353-355-141400-
/O.CON.KOKX.SC.Y.0094.000000T0000Z-111115T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1251 AM EST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* LOCATION...COASTAL OCEAN WATERS FROM SANDY HOOK NJ TO MONTAUK
  POINT NY OUT 20 NM.

* SEAS...5 TO 9 FEET.

* WINDS...GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS LATE TONIGHT AND LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-141100-
/O.CON.KOKX.SC.Y.0095.000000T0000Z-111114T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
1251 AM EST MON NOV 14 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* LOCATION...EASTERN LONG ISLAND SOUND AND THE EASTERN BAYS OF 
  LONG ISLAND. 

* WINDS...GUSTS UP TO 25 KT.

* TIMING...STRONGEST WINDS EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
554 
WHUS71 KOKX 140835
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
335 AM EST MON NOV 14 2011

...ROUGH CONDITIONS ON THE WATERS...

ANZ330-340-141645-
/O.CAN.KOKX.SC.Y.0095.000000T0000Z-111114T1100Z/
/O.EXB.KOKX.SC.Y.0094.111114T2300Z-111115T1100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
335 AM EST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY FOR THIS MORNING HAS BEEN
CANCELLED.

* LOCATION...EASTERN LONG ISLAND SOUND...PECONIC BAY AND GARDINERS
  BAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* TIMING...TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-141645-
/O.EXB.KOKX.SC.Y.0094.111114T2300Z-111115T1100Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
335 AM EST MON NOV 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
TUESDAY. 

* LOCATION...SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK
  BAY. 

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS TO AROUND 25 KT.

* TIMING...TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-141645-
/O.EXT.KOKX.SC.Y.0094.000000T0000Z-111115T2300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
335 AM EST MON NOV 14 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST TUESDAY...

* LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM.

* SEAS...5 TO 10 FEET.

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* TIMING...STRONGEST WINDS WILL BE TONIGHT. SEAS WILL GRADUALLY
  SUBSIDE DURING THE DAY ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 12, 12:29 PM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Nov 12, 12:29 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1229 PM EST SAT NOV 12 2011

.SYNOPSIS...
HIGH PRESSURE REMAINS TO THE SOUTH THIS WEEKEND. A SLOW MOVING
FRONTAL SYSTEM TO THE WEST APPROACHES EARLY TO MID WEEK. A WAVE OF
LOW PRESSURE ALONG THE FRONT WILL PASS TO THE NORTH AND EAST SENDING
A COLD FRONT THROUGH THE AREA WEDNESDAY. HIGH PRESSURE WILL FOLLOW
FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1720Z UPDATE...FORECAST MAINLY ON TRACK. HAVE ADJUSTED DEWPOINTS
DOWN BY 3 TO 5 DEGREES FOR THIS AFTERNOON WITH GOOD MIXING.
OTHERWISE...SUNNY AND BREEZY CONDITIONS CONTINUE.

ZONAL UPPER FLOW...WITH WARM AIR ADVECTION COMMENCING. TEMPS
REBOUNDING TODAY...WITH HIGH NEAR NORMAL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
MAINLY ZONAL FLOW IN PLACE INITIALLY. NORTHERN STREAM TROUGH OVER
THE PACIFIC NW STATES MOVES QUICKLY ACROSS THE COUNTRY...AND SWINGS
TO THE NORTH OF THE AREA LATE SUNDAY. CLOSED LOW OFF THE CA COAST
EVENTUALLY EJECTS EAST...AND MOVES TOWARD THE MID WEST AS IT OPENS
UP.

AT THE SURFACE...HIGH PRESSURE TO THE SOUTH OFF THE SE COAST SLOWLY
TRACKS EAST. A GENERAL SOUTHWEST FLOW PREVAILS FOR THE EAST
COAST...WITH FRONTAL BOUNDARY REMAINING OVER THE MIDDLE PORTIONS OF
THE COUNTRY. FRONTAL BOUNDARY ASSOCIATED WITH NORTHERN STREAM TROUGH
PASSES WELL TO THE NORTH LATE SUNDAY. OVERALL...DRY WEATHER IS THE
RESULT...WITH CONTINUED WARM AIR ADVECTION. GUSTY DAYTIME WINDS ALSO
EXPECTED DUE TO PERSISTENT TIGHT PRESSURE GRADIENT IN PLACE.
TEMPS SHOULD SLOWLY MODERATE AS TIME PROGRESSES...WITH A SLIGHTLY
WARMER NIGHT TONIGHT. TEMPS DURING THE DAY SUNDAY AND MONDAY WILL
ALSO AVERAGE ABOVE NORMAL DUE TO THE WARM AIR ADVECTION...AND
PERSISTENT SOUTHWEST FLOW.

MID AND HIGH CLOUDS INCREASE LATER SUNDAY AND INTO MONDAY WITH SW
FLOW.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A BROAD UPPER TROUGH EXPANDS EASTWARD ACROSS THE NORTHERN HALF OF
THE COUNTRY. A FRONTAL BOUNDARY APPROACHING THE AREA ON MONDAY
BEGINS TO SLOW DOWN SIGNIFICANTLY AS IT GETS CAUGHT UP IN A
DEEP-LAYERED W/SW FLOW. THERE IS SOME UNCERTAINTY WITH THE
BOUNDARIES EASTWARD PROGRESS...ALTHOUGH SLOWER PROGRESSION APPEARS
TO BE THE TREND FROM OP/ENS MODELS. DEPENDING ON WHERE THE FRONT SETS
UP...WILL DETERMINE THE EXTENT AND DURATION OF RAINFALL ACROSS THE
AREA. PREFERENCE RIGHT NOW IS FOR A CONSENSUS FORECAST USING THE
MODEL ENSEMBLE. THIS RESULTS IN A CHANCE OF RAIN DEVELOPING MON
NIGHT AND CONTINUING INTO TUE NIGHT...BEFORE A WAVE OF LOW PRESSURE
PASSES TO THE NORTH AND EAST TUE NIGHT...SENDING A COLD FRONT
THROUGH THE REGION. THIS WILL BE BETTER REFINED AS WE GET CLOSER
TO THE EVENT. THERE IS NO DOUBT THAT THE FAST PAC FLOW UPSTREAM IS
LEADING TO THESE DIFFERENCES. HIGH PRESSURE WILL THEN FOLLOW FOR
WED-FRI.

PRIOR TO THE FRONTAL PASSAGE...TEMPERATURES WILL BE ABOVE NORMAL
WITH HIGHS AROUND 60...AND LOWS 45 TO 50. COLD AIR BEHIND THE FRONT
WILL ALLOW FOR A GRADUAL RETURN TO NORMAL WED-FRI.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE REMAINS OVER THE REGION.

VFR. OCCASIONAL GUSTS AROUND 20 KT STILL POSSIBLE AN HOUR OR TWO
AFTER END TIME OF GUSTS IN TAFS.

OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...

SUN PM...VFR. GUSTS AROUND 20 KT IN THE AFTERNOON.
MON...CHANCE SUB VFR CIGS PM HOURS. GUSTS AROUND 20 KT.
TUE...SUB-VFR CONDS POSSIBLE AT TIMES IN -SHRA. COLD FROPA TUE NIGHT
WITH GUSTS UP TO 25 KT POSSIBLE.
WED-THURS...VFR. W-NW GUSTS 20-25 KT POSSIBLE.

&&

.MARINE...
SCA LEVELS WIND GUSTS ON ALL WATERS THIS AFTERNOON. GUSTS ON THE
OCEAN AND EASTERN LI SOUND WILL APPROACH GALE FORCE...BUT NOT
EXPECTING IT WILL OCCUR FREQUENT ENOUGH FOR A GALE WARNING. WILL
CONTINUE TO MENTION OCNL GUSTS UP TO 35 KT...AND WILL NEED TO
MONITOR FOR POTENTIAL SHORT FUSE UPGRADE.

GUSTS DIMINISH TONIGHT FALLING BELOW SCA LEVELS AFTER MIDNIGHT...BUT
SEAS ON THE OCEAN ARE EXPECTED TO REMAIN ABOVE SCA LEVELS THROUGH
ALMOST THE ENTIRE FORECAST PERIOD. THE PRESSURE GRADIENT TIGHTENS
AGAIN ON SUN WITH GUSTS ONCE AGAIN REACHING SCA LEVELS WITH OCNL
GUSTS TO GALE FORCE ON THE OCEAN. SINCE THERE IS ABOUT A 12 HOUR
LULL IN SCA CONDITIONS ON NON-OCEAN WATERS...ONLY HAVE HAZARD
THROUGH MIDNIGHT TONIGHT...BUT IT WILL LIKELY BE NEEDED ON AT LEAST
PORTIONS OF THESE WATERS ONCE AGAIN SUN/SUN NIGHT.

WINDS DIMINISH AGAIN LATE MON/MON NIGHT...BUT INCREASE AGAIN TUE
AHEAD OF AN APPROACHING COLD FRONT. LOOKS LIKE ADVSY CONDS AHEAD OF
THE FRONT...AND THEN AGAIN BEHIND IT IN STRONG CAA. WINDS AND
SEAS FINALLY DIMINISH WED NIGHT AS HIGH PRES BUILDS OVER THE AREA.

&&

.HYDROLOGY...
NO SIGNIFICANT RAINFALL IS EXPECTED THROUGH SUNDAY...AND QUITE
POSSIBLY THROUGH MONDAY. THE NEXT CHANCE OF SHOWERS ARRIVES MONDAY
NIGHT...WITH A CONTINUED CHANCE THROUGH AT LEAST TUESDAY NIGHT.
RAINFALL DURING THIS PERIOD IS NOT FORECAST TO BE HEAVY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ338-
     345.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-335-
     340.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST MONDAY FOR ANZ350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...
SHORT TERM...PW
LONG TERM...DW/PW
AVIATION...
MARINE...24
HYDROLOGY...PW
Hazardous weather outlook, Nov 12, 3:13 PM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
313 PM EST SAT NOV 12 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-132015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
313 PM EST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-340-345-132015-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
313 PM EST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-350-353-355-132015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
313 PM EST SAT NOV 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GALE FORCE GUSTS POSSIBLE AT TIMES THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE GUSTS POSSIBLE AT TIMES SUNDAY AFTERNOON AND NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.